# SDR 96ZZZX1267

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N123ZM
- Make and model: Beech 58
- Aircraft serial: TH1768
- Engine: Cont IO550C
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Filter
- Part number: CH48109
- Condition: Misinstalled
- Location: Lt/Rt Engines
- Part time: 22 hours
- Component: Champion, 641639
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FIRST ROUTINE ENGINE OIL AND FILTER CHANGE, THE OIL FILTER WAS EXTREMELY DIFFICULT TO REMOVE FROM THE ADAPTER ASSY.  SUBMITTER SUSPECTS CAUSE FOR PROBLEM:  NO LUBRICATION AT INSTALLATION AS ENGINE WAS READIED FOR SERVICE.  SUGGEST FOLLOW RECOMMENDED PROCEDURE PER MFG.  SAME PROBLEM ENCOUNTERED WITH RIGHT ENGINE.  (RIGHT ENGINE SN 676926, SAME TOTAL TIME).
